# SDR CALA9802001

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5/16 CRACK IN L/H WING OUTBOARD FOREFLAP LEADING EDGE ABOVE #1 SEQUENCE CARRIAGE AREA. A REPAIR WAS INSTALLED IAW SRM 57-50-4, PAGES 16 AND 17, FIGURE 7.
